# SDR AALA201804119015

- Difficulty date: April 6, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 42,058 hours, 30,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14C LOW LEVEL EMERGENCY EXIT SIGN DAMAGED. REPLACED LIGHT ASSEMBLY IAW CMM 25-22-52.
